# SDR 97ZZZX987

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59AH
- Make and model: Beech 300BEECH
- Aircraft serial: FA197
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Condition: Shattered
- Location: Copilot Inner
- Part time: 1,689 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT'S WINDSHIELD INNER PANE OF GLASS SHATTERED IN-FLIGHT AT 35,000 FEET.  AN UNEVENTFUL LANDING WAS MADE AT THE NEAREST AIRPORT TEN MINUTES LATER.  WINDSHIELD WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
